# SDR UALA2012022001020

- Difficulty date: February 20, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 74,590 hours, 22,929 cycles
- Engine: Pwa PW2037
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT CRUISE ACFT WOULD START TO ROLL LEFT AND HAD TO INPUT RUDDER TRIM TO LEVEL OFF.   ACCOMPLISHED REVIEW OF AMIS HSI, AND AILERONS.  ACCOMPLISHED RIG CHECK OF AILERON AND AILERON TRIM CONT SYS REF MM  27-11-00-501.  ACCOMPLISHED STEP 3H, FOUND NO DISCREPANCIES, ACCOMPLISHED STEP I, AND FOUND RIG PIN A1 OK, FOUND RIG PIN A2 OUT OF RIG, ADJUSTED CABLE RUNS A2A & A2B. PIN A2 NOW RIGGED.  ACCOMPLISHED STEP J AND K, AND ADJUSTED WING CABLE RUNS A1A AND A1B FOR LEFT WING AND RUNS A2A AND A2B FOR RIGHT WING. BOTH RIG PINS A3 AND A4 FIT FREELY.  SAFETIED TURNBUCKLES FOR BODY CABLES IN FWD PIT ON RIGHT SIDE FOR RUNS A2A AND A2B. SAFETIED TURNBUCKLES IN RT AND LT WHEEL WELL FOR WING CABLE RUNS A1A AND A1B, A2A AND A2B.  TOTAL OF 6EA TURNBUCKLES DISTURBED.  ADJUSTED LEFT AND RIGHT AILERON PCA'S PER STEP L".  ACCOMPLISHED DIRECTIONAL OPERATIONAL CHECK, ALL INDICATIONS ON EICAS GOOD.
